# SDR REXA2017011700071

- Difficulty date: January 17, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 21,170 hours, 13,686 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Broken
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TABS TO HOLD HOSE ON PORTABLE OXYGEN BOTTLE BROKE. REMOVED AND REPLACED OXYGEN MASK ON PASSENGER PORTABLE OXYGEN BOTTLE IAW TECHNICAL SUPPLEMENT TS 000755-2013.
